# SDR AALA202401080283

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 25,219 hours, 11,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF WE GOT ON AFT CARGO LOCK INDICATION, FLIGHT DECLARED EMERGENCY AND AIRCRAFT WAS OVERWEIGHT FOR LANDING. FLIGHT KABDED SAFELT AND TAXIED BACK TO GATE. COULD NOT REPLICATE FAULT AT THIS TIME.
